# SDR USAA040708

- Difficulty date: September 1, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP, 1 INCH BY 1 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-107-02, STA 328 BL 0, RBL 59 INCH, 3 AREAS.  INSTALLED NEW T CAP PER SRM 53-10-51.
